# SDR SWAA2024052982815

- Difficulty date: May 5, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TE LOCATED DEFLECTION CONTROL RIB AREA ORSS 275 AT LT WING.  REPLACED ANGLE AND FASTENERS TRAILING EDGE LOCATED DEFLECTION CONTROL RIB IAW SRM 51-40-02; SRM 51-10-02,ITEM 9 AND DWG 115A6200 SHEET 11 REV B. MEASURE OF CRACK IS: L 1.727.
